Alert archive / Idaho / River Flood Warnings in 2018
River Flood Warning 13, NWS Pocatello, ID
NWS Pocatello, ID issued this river flood warning at May 27, 2018, 10:37 AM MDT for Custer County, Idaho. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- May 27, 2018, 10:37 AM MDT (16:37 UTC)
- Expired
- Jun 2, 2018, 2:47 PM MDT
- In force
- 6 days
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
- Flood severity
- Minor
County Custer County, ID
The radar
The Pocatello radar (KSFX), 99 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Antelope Creek (ID) near Darlington (ACKI1). The gauge peaked at 6.17 ft at May 26, 2018, 10:00 AM MDT.
- Action stage
- 5.5 ft
- Minor stage
- 6 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13131000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
099
WGUS45 KPIH 271637
FLWPIH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pocatello ID
1037 AM MDT Sun May 27 2018
...The National Weather Service in Pocatello has issued a
Flood Warning for the following Rivers in ...
Antelope Creek NR Darlington affecting Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-282036-
/O.NEW.KPIH.FL.W.0013.180527T1637Z-000000T0000Z/
/ACKI1.1.ER.000000T0000Z.180527T1600Z.000000T0000Z.UU/
1037 AM MDT Sun May 27 2018
The National Weather Service in Pocatello has issued a
* Flood Warning for
The Antelope Creek NR Darlington.
* until further notice...Or until the Warning is cancelled.
* At 10:00 AM Sunday the stage was 5.7 feet.
* Flood Stage is 5.6 feet.
* Impact...At 5.6 feet...or 807 cfs...Flooding possible along
stretches of Antelope Creek from the Grouse area downsteram to the
Big Lost River.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed
Big Lost River
Antelope Creek NR Da 5.6 5.7 Sun 10 AM M M M
&&
LAT...LON 4384 11341 4376 11335 4360 11370 4366 11382
$$6 follow-up statements
050
WGUS85 KPIH 281604
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1004 AM MDT Mon May 28 2018
...The Flood Warning continues for the following Rivers in Idaho..
Antelope Creek NR Darlington affecting Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-292003-
/O.CON.KPIH.FL.W.0013.000000T0000Z-000000T0000Z/
/ACKI1.1.ER.000000T0000Z.180527T1615Z.000000T0000Z.UU/
1004 AM MDT Mon May 28 2018
The Flood Warning continues for
The Antelope Creek NR Darlington.
* At 9:00 AM Monday the stage was 5.7 feet.
* Flood Stage is 5.6 feet.
* Impact...At 5.6 feet...or 807 cfs...Flooding possible along
stretches of Antelope Creek from the Grouse area downsteram to the
Big Lost River.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Big Lost River
Antelope Creek NR Da 5.6 5.7 Mon 09 AM M M M
&&
LAT...LON 4384 11341 4376 11335 4360 11370 4366 11382
$$796
WGUS85 KPIH 291614
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1014 AM MDT Tue May 29 2018
...The Flood warning continues for the following Rivers in Idaho...
Big Lost River below Mackay Reservoir affecting Custer County
Antelope Creek near Darlington affecting Custer County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-302014-
/O.CON.KPIH.FL.W.0013.000000T0000Z-000000T0000Z/
/ACKI1.1.ER.180529T0407Z.000000T0000Z.000000T0000Z.UU/
1014 AM MDT Tue May 29 2018
The Flood Warning continues for
The Antelope Creek near Darlington.
* At 9:00 AM Tuesday the stage was 5.6 feet.
* Flood Stage is 5.6 feet.
* Impact...At 5.6 feet...or 807 cfs...Flooding possible along
stretches of Antelope Creek from the Grouse area downsteram to the
Big Lost River.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri
Big Lost River
Antelope Creek NR Da 5.6 5.6 Tue 09 AM M M M
&&
LAT...LON 4384 11341 4376 11335 4360 11370 4366 11382
$$
IDC037-302014-
/O.EXT.KPIH.FL.W.0014.000000T0000Z-180530T2015Z/
/MAKI1.1.ER.180527T1206Z.180528T0115Z.180530T1415Z.NR/
1014 AM MDT Tue May 29 2018
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 9:45 AM Tuesday the stage was 4.4 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Impact...At 4.3 feet...or 1574 cfs...Lowland flooding below Mackay
Dam through the Darlington Flats. US Highway 93 may be impacted at
the curve by Leslie between 3900 North and 4050 North.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri
Big Lost River
Big Lost River below 4.3 4.4 Tue 10 AM 4.4 4.1 4.2
&&
LAT...LON 4399 11362 4384 11335 4375 11332 4374 11341
4381 11344 4390 11368
$$007
WGUS85 KPIH 301531
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
931 AM MDT Wed May 30 2018
...The Flood warning continues for the following Rivers in Idaho...
Big Lost River below Mackay Reservoir affecting Custer County
Henrys Fork near Rexburg affecting Fremont...Jefferson and Madison
Counties
Antelope Creek NR Darlington affecting Custer County
Snake River near Menan affecting Jefferson County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-311930-
/O.CON.KPIH.FL.W.0013.000000T0000Z-000000T0000Z/
/ACKI1.1.ER.180529T0407Z.000000T0000Z.000000T0000Z.UU/
931 AM MDT Wed May 30 2018
The Flood Warning continues for
The Antelope Creek NR Darlington.
* At 9:00 AM Wednesday the stage was 5.7 feet.
* Flood Stage is 5.6 feet.
* Impact...At 5.6 feet...or 807 cfs...Flooding possible along
stretches of Antelope Creek from the Grouse area downsteram to the
Big Lost River.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Big Lost River
Antelope Creek NR Da 5.6 5.7 Wed 09 AM M M M
&&
LAT...LON 4384 11341 4376 11335 4360 11370 4366 11382
$$
IDC037-311930-
/O.EXT.KPIH.FL.W.0014.000000T0000Z-180602T0855Z/
/MAKI1.1.ER.180527T1206Z.180528T0115Z.180602T0255Z.NR/
931 AM MDT Wed May 30 2018
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 8:45 AM Wednesday the stage was 4.4 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Impact...At 4.3 feet...or 1574 cfs...Lowland flooding below Mackay
Dam through the Darlington Flats. US Highway 93 may be impacted at
the curve by Leslie between 3900 North and 4050 North.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Big Lost River
Big Lost River below 4.3 4.4 Wed 09 AM 4.4 4.4 4.2
&&
LAT...LON 4399 11362 4384 11335 4375 11332 4374 11341
4381 11344 4390 11368
$$
IDC043-051-065-311930-
/O.EXT.KPIH.FL.W.0009.000000T0000Z-180601T0414Z/
/REXI1.1.RS.180525T0830Z.180526T1730Z.180531T2214Z.NR/
931 AM MDT Wed May 30 2018
The Flood Warning continues for
The Henrys Fork near Rexburg.
* At 9:15 AM Wednesday the stage was 10.0 feet.
* Flood Stage is 9.5 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue to fall to below Flood Stage by
tomorrow afternoon.
* Impact...At 9.5 feet...or 7297 cfs...Minor flooding of farmland
near the river will occur between the confluence of the Snake River
and upstream to near St. Anthony. Lower Beaver Dick Park is under
water and some picnic shelters are inaccessible. Portions of Warm
Slough Access will be under water.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Henrys Fork
Henrys Fork near Rex 9.5 10.0 Wed 09 AM 9.7 9.4 9.4
&&
LAT...LON 4392 11184 4390 11184 4389 11179 4374 11190
4375 11198 4392 11192
$$
IDC051-311930-
/O.CON.KPIH.FL.W.0010.000000T0000Z-000000T0000Z/
/MENI1.U.RS.000000T0000Z.000000T0000Z.000000T0000Z.UU/
931 AM MDT Wed May 30 2018
The Flood Warning continues for
The Snake River near Menan.
* At 8:30 AM Wednesday the stage was 9.0 feet.
* Flood Stage is 8.5 feet.
* Impact...At 8.5 feet...or 21584 cfs...Fields and low-lying areas
near the river between the confluence of the Snake River and Henrys
Fork downstream to the Roberts area will have minor flooding or
seep/ponding of water. Menan Buttes boat launch will be flooded.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Snake River
Snake River near Men 8.5 9.0 Wed 08 AM M M M
&&
LAT...LON 4372 11220 4383 11209 4377 11184 4368 11190
4372 11202
$$910
WGUS85 KPIH 311633
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1032 AM MDT Thu May 31 2018
...The Flood warning continues for the following Rivers in Idaho...
Big Lost River below Mackay Reservoir affecting Custer County
Big Wood River at Hailey affecting Blaine County
Henrys Fork near Rexburg affecting Fremont...Jefferson and Madison
Counties
Antelope Creek near Darlington affecting Custer County
Snake River near Menan affecting Jefferson County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-012032-
/O.CON.KPIH.FL.W.0013.000000T0000Z-000000T0000Z/
/ACKI1.1.ER.180529T0407Z.000000T0000Z.000000T0000Z.UU/
1032 AM MDT Thu May 31 2018
The Flood Warning continues for
The Antelope Creek near Darlington.
* At 10:00 AM Thursday the stage was 5.7 feet.
* Flood Stage is 5.6 feet.
* Impact...At 5.6 feet...or 807 cfs...Flooding possible along
stretches of Antelope Creek from the Grouse area downsteram to the
Big Lost River.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Big Lost River
Antelope Creek NR Da 5.6 5.7 Thu 10 AM M M M
&&
LAT...LON 4384 11341 4376 11335 4360 11370 4366 11382
$$
IDC037-012032-
/O.EXT.KPIH.FL.W.0014.000000T0000Z-180607T1025Z/
/MAKI1.1.ER.180527T1206Z.180531T1100Z.180607T0425Z.NR/
1032 AM MDT Thu May 31 2018
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 9:45 AM Thursday the stage was 4.8 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Impact...At 4.3 feet...or 1574 cfs...Lowland flooding below Mackay
Dam through the Darlington Flats. US Highway 93 may be impacted at
the curve by Leslie between 3900 North and 4050 North.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Big Lost River
Big Lost River below 4.3 4.8 Thu 10 AM 4.8 4.8 4.4
&&
LAT...LON 4399 11362 4384 11335 4375 11332 4374 11341
4381 11344 4390 11368
$$
IDC013-012032-
/O.EXT.KPIH.FL.W.0016.000000T0000Z-180602T0059Z/
/HALI1.1.ER.180601T1151Z.180601T1800Z.180601T1859Z.NO/
1032 AM MDT Thu May 31 2018
The Flood Warning continues for
The Big Wood River at Hailey.
* At 10:00 AM Thursday the stage was 4.8 feet.
* Flood Stage is 5.0 feet.
* Minor Flooding is forecast.
* Impact...At 5.0 feet...or 2450 cfs...Street flooding will occur
along Cedar, War Eagle, and Della Vista Drives in the lower
subdivisions in Hailey and Riverview drive in Bellevue. Draper
Preserve in Hailey is inaccessible. Water may be over some
secondary roads in West Ketchum (Wood River Drive). Gimlet
subdivision will have flooding issues.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Big Wood River
Big Wood River at Ha 5.0 4.8 Thu 10 AM 5.0 4.9 4.6
&&
LAT...LON 4366 11442 4368 11430 4340 11421 4340 11429
$$
IDC043-051-065-012032-
/O.EXT.KPIH.FL.W.0009.000000T0000Z-180605T0402Z/
/REXI1.1.RS.180525T0830Z.180526T1730Z.180604T2202Z.NR/
1032 AM MDT Thu May 31 2018
The Flood Warning continues for
The Henrys Fork near Rexburg.
* At 10:15 AM Thursday the stage was 9.7 feet.
* Flood Stage is 9.5 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Impact...At 9.5 feet...or 7297 cfs...Minor flooding of farmland
near the river will occur between the confluence of the Snake River
and upstream to near St. Anthony. Lower Beaver Dick Park is under
water and some picnic shelters are inaccessible. Portions of Warm
Slough Access will be under water.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Henrys Fork
Henrys Fork near Rex 9.5 9.7 Thu 10 AM 9.7 9.8 9.8
&&
LAT...LON 4392 11184 4390 11184 4389 11179 4374 11190
4375 11198 4392 11192
$$
IDC051-012032-
/O.CON.KPIH.FL.W.0010.000000T0000Z-000000T0000Z/
/MENI1.1.RS.000000T0000Z.180530T1700Z.000000T0000Z.NR/
1032 AM MDT Thu May 31 2018
The Flood Warning continues for
The Snake River near Menan.
* At 9:30 AM Thursday the stage was 8.9 feet.
* Flood Stage is 8.5 feet.
* Impact...At 8.5 feet...or 21584 cfs...Fields and low-lying areas
near the river between the confluence of the Snake River and Henrys
Fork downstream to the Roberts area will have minor flooding or
seep/ponding of water. Menan Buttes boat launch will be flooded.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Snake River
Snake River near Men 8.5 8.9 Thu 09 AM M M M
&&
LAT...LON 4372 11220 4383 11209 4377 11184 4368 11190
4372 11202
$$066
WGUS85 KPIH 011910
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
110 PM MDT Fri Jun 1 2018
...The Flood warning continues for the following Rivers in Idaho...
Big Lost River below Mackay Reservoir affecting Custer County
Henrys Fork near Rexburg affecting Fremont...Jefferson and Madison
Counties
...The Flood Warning continues for the following Rivers in Idaho..
Antelope Creek NR Darlington affecting Custer County
Snake River near Menan affecting Jefferson County
Snake River above Eagle Rock near Idaho Falls affecting Bonneville
County
For the Snake River...including Snake River near Menan...Snake River
above Eagle Rock near Idaho Falls...Minor Flooding is occurring...
with River levels forecast to fall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-022311-
/O.CON.KPIH.FL.W.0013.000000T0000Z-000000T0000Z/
/ACKI1.1.ER.180529T0407Z.000000T0000Z.000000T0000Z.UU/
110 PM MDT Fri Jun 1 2018
The Flood Warning continues for
The Antelope Creek NR Darlington.
* At 12:00 PM Friday the stage was 5.6 feet.
* Flood Stage is 5.6 feet.
* Impact...At 5.6 feet...or 807 cfs...Flooding possible along
stretches of Antelope Creek from the Grouse area downsteram to the
Big Lost River.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Big Lost River
Antelope Creek NR Da 5.6 5.6 Fri 12 PM M M M
&&
LAT...LON 4384 11341 4376 11335 4360 11370 4366 11382
$$
IDC037-022310-
/O.EXT.KPIH.FL.W.0014.000000T0000Z-180608T0400Z/
/MAKI1.1.ER.180527T1206Z.180531T1100Z.180607T2200Z.NR/
110 PM MDT Fri Jun 1 2018
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 12:45 PM Friday the stage was 4.9 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue to fall to below Flood Stage by
Thursday afternoon.
* Impact...At 4.3 feet...or 1574 cfs...Lowland flooding below Mackay
Dam through the Darlington Flats. US Highway 93 may be impacted at
the curve by Leslie between 3900 North and 4050 North.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Big Lost River
Big Lost River below 4.3 4.9 Fri 01 PM 4.8 4.6 4.4
&&
LAT...LON 4399 11362 4384 11335 4375 11332 4374 11341
4381 11344 4390 11368
$$
IDC043-051-065-022310-
/O.EXT.KPIH.FL.W.0009.000000T0000Z-180604T1414Z/
/REXI1.1.RS.180525T0830Z.180526T1730Z.180604T0814Z.NR/
110 PM MDT Fri Jun 1 2018
The Flood Warning continues for
The Henrys Fork near Rexburg.
* At 12:31 PM Friday the stage was 9.7 feet.
* Flood Stage is 9.5 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Impact...At 9.5 feet...or 7297 cfs...Minor flooding of farmland
near the river will occur between the confluence of the Snake River
and upstream to near St. Anthony. Lower Beaver Dick Park is under
water and some picnic shelters are inaccessible. Portions of Warm
Slough Access will be under water.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Henrys Fork
Henrys Fork near Rex 9.5 9.7 Fri 01 PM 9.8 9.8 9.4
&&
LAT...LON 4392 11184 4390 11184 4389 11179 4374 11190
4375 11198 4392 11192
$$
IDC051-022310-
/O.CON.KPIH.FL.W.0010.000000T0000Z-000000T0000Z/
/MENI1.U.RS.000000T0000Z.000000T0000Z.000000T0000Z.UU/
110 PM MDT Fri Jun 1 2018
The Flood Warning continues for
The Snake River near Menan.
* At 12:30 PM Friday the stage was 9.1 feet.
* Flood Stage is 8.5 feet.
* Impact...At 8.5 feet...or 21584 cfs...Fields and low-lying areas
near the river between the confluence of the Snake River and Henrys
Fork downstream to the Roberts area will have minor flooding or
seep/ponding of water. Menan Buttes boat launch will be flooded.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Snake River
Snake River near Men 8.5 9.1 Fri 12 PM M M M
&&
LAT...LON 4372 11220 4383 11209 4377 11184 4368 11190
4372 11202
$$
IDC019-022310-
/O.CON.KPIH.FL.W.0017.000000T0000Z-000000T0000Z/
/SIFI1.1.ER.180601T0700Z.180601T1600Z.000000T0000Z.NO/
110 PM MDT Fri Jun 1 2018
The Flood Warning continues for
The Snake River above Eagle Rock near Idaho Falls.
* At 12:15 PM Friday the stage was 13.2 feet.
* Flood Stage is 13.2 feet.
* Impact...At 13.2 feet...or 23393 cfs...Fields and low-lying areas
near the river from the Roberts area downstream to near Idaho Falls
will have minor flooding or seep/ponding of water. Walker boat
launch and park will be flooded.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Snake River
Snake River above Ea 13.2 13.2 Fri 12 PM M M M
&&
LAT...LON 4350 11212 4372 11220 4372 11202 4347 11198
$$120
WGUS85 KPIH 022047
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
247 PM MDT Sat Jun 2 2018
...The Flood Warning is cancelled for the following Rivers in
Idaho...
Antelope Creek NR Darlington affecting Custer County
...The Flood warning continues for the following Rivers in Idaho...
Big Lost River below Mackay Reservoir affecting Custer County
Henrys Fork near Rexburg affecting Fremont...Jefferson and Madison
Counties
...The Flood Warning continues for the following Rivers in Idaho..
Snake River near Menan affecting Jefferson County
Snake River above Eagle Rock near Idaho Falls affecting Bonneville
County
The Antelope creek has dropped slightly due to colder temperatures.
Have cancelled the flood warning and put out an advisory for continued
high flows. Expect an increase next week due to expected warmer
temperatures.
The Big Lost at Howell has dropped 600 CFS today. The Big Lost below
Mackay reservoir depending on Mackay reservoir releases should see a
decrease of 400 to 600 CFS by tomorrow. The flows will increase some in
response to melting from warm temperatures by mid to late next week but
will likely not be as high as previous flows/peaks.
The Henrys Fork near Rexburg continues to run high above minor flood due
to rains last week but will drop below minor flood by early next week.
The Snake River continues to run high due to last weeks rain and current
releases from the Palisades reservoir. The Snake at Menan and near Idaho
Falls continue to be over minor flood stage and look to remain so all week
if releases from Palisades remain constant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC037-022117-
/O.CAN.KPIH.FL.W.0013.000000T0000Z-180602T2047Z/
/ACKI1.1.ER.180529T0407Z.000000T0000Z.180602T1015Z.UU/
247 PM MDT Sat Jun 2 2018
The Flood Warning is cancelled for
The Antelope Creek NR Darlington.
* At 2:00 PM Saturday the stage was 5.5 feet.
* Flood Stage is 5.6 feet.
* Impact...At 5.6 feet...or 807 cfs...Flooding possible along
stretches of Antelope Creek from the Grouse area downsteram to the
Big Lost River.
&&
LAT...LON 4384 11341 4376 11335 4360 11370 4366 11382
$$
IDC037-040046-
/O.EXT.KPIH.FL.W.0014.000000T0000Z-180612T0900Z/
/MAKI1.1.ER.180527T1206Z.180607T1200Z.180612T0300Z.NR/
247 PM MDT Sat Jun 2 2018
The Flood Warning continues for
The Big Lost River below Mackay Reservoir.
* At 1:45 PM Saturday the stage was 4.8 feet.
* Flood Stage is 4.3 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Impact...At 4.3 feet...or 1574 cfs...Lowland flooding below Mackay
Dam through the Darlington Flats. US Highway 93 may be impacted at
the curve by Leslie between 3900 North and 4050 North.
&&
LAT...LON 4399 11362 4384 11335 4375 11332 4374 11341
4381 11344 4390 11368
$$
IDC043-051-065-040046-
/O.EXT.KPIH.FL.W.0009.000000T0000Z-180604T1251Z/
/REXI1.1.RS.180525T0830Z.180526T1730Z.180604T0651Z.NR/
247 PM MDT Sat Jun 2 2018
The Flood Warning continues for
The Henrys Fork near Rexburg.
* At 1:46 PM Saturday the stage was 9.9 feet.
* Flood Stage is 9.5 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue to fall to below Flood Stage by
early Monday morning.
* Impact...At 9.5 feet...or 7297 cfs...Minor flooding of farmland
near the river will occur between the confluence of the Snake River
and upstream to near St. Anthony. Lower Beaver Dick Park is under
water and some picnic shelters are inaccessible. Portions of Warm
Slough Access will be under water.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Henrys Fork
Henrys Fork near Rex 9.5 9.9 Sat 02 PM 9.8 9.4 9.0
&&
LAT...LON 4392 11184 4390 11184 4389 11179 4374 11190
4375 11198 4392 11192
$$
IDC051-040046-
/O.CON.KPIH.FL.W.0010.000000T0000Z-000000T0000Z/
/MENI1.1.RS.000000T0000Z.180602T1930Z.000000T0000Z.NR/
247 PM MDT Sat Jun 2 2018
The Flood Warning continues for
The Snake River near Menan.
* At 1:30 PM Saturday the stage was 9.4 feet.
* Flood Stage is 8.5 feet.
* Impact...At 8.5 feet...or 21584 cfs...Fields and low-lying areas
near the river between the confluence of the Snake River and Henrys
Fork downstream to the Roberts area will have minor flooding or
seep/ponding of water. Menan Buttes boat launch will be flooded.
&&
LAT...LON 4372 11220 4383 11209 4377 11184 4368 11190
4372 11202
$$
IDC019-040046-
/O.CON.KPIH.FL.W.0017.000000T0000Z-000000T0000Z/
/SIFI1.1.ER.180601T0700Z.180602T1830Z.000000T0000Z.NO/
247 PM MDT Sat Jun 2 2018
The Flood Warning continues for
The Snake River above Eagle Rock near Idaho Falls.
* At 1:15 PM Saturday the stage was 13.5 feet.
* Flood Stage is 13.2 feet.
* Impact...At 13.2 feet...or 23393 cfs...Fields and low-lying areas
near the river from the Roberts area downstream to near Idaho Falls
will have minor flooding or seep/ponding of water. Walker boat
launch and park will be flooded.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Snake River
Snake River above Ea 13.2 13.5 Sat 01 PM 13.6 13.6 13.4
&&
LAT...LON 4350 11212 4372 11220 4372 11202 4347 11198
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at May 27, 4:04 AM MDT, 6 hours 33 minutes earlier.
Area forecast discussion, May 27, 4:04 AM MDT, 6 hours 33 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 404 AM MDT Sun May 27 2018 .SHORT TERM...Today through Tuesday. Currently there is an upper level low centered over Northern Nevada and Northern Utah. Models continue to show this low to track East Northeast today streaming moisture into our area. This system will bring mostly cooler temperatures and widespread rain, which will bring additional cloud cover likely limiting thunderstorms to just isolated coverage. With these thunderstorms expect small hail, gusty winds, lightning and locally heavy rain. Rainfall amounts continue to be around 0.25, but some areas area could see higher amounts to around 0.50 inch. By Monday the low does weaken and move east over Wyoming. Expect lingering precipitation, particularly in the afternoon. Look for amounts around 0.10 to 0.30, especially in the mountains. Tuesday weak high pressure starts to build in from the west. Expect afternoon thunderstorms mainly over our Eastern areas. Expect temperatures 5 to 10 degrees below normal today and around 5 degrees below normal on Memorial Day and then rising slightly to around normal if not slightly above normal by Tuesday. Wyatt .LONG TERM...Wednesday through next Saturday. Another system moves through the area Wednesday through Friday night bringing moderate precipitation, particularly for our northern areas. The GFS model brings in drier conditions by early Saturday morning and the ECMWF model brings drier conditions by Saturday afternoon. Both models show dry conditions Sunday. Look for slightly above normal temperatures Wednesday and Thursday before dropping below normal on Friday and to a lesser degree on Saturday. Sunday expect near normal to slightly above normal temperatures. Wyatt && .AVIATION...An upper low spins over UT/NV this morning, and will draw moisture in from the southeast. Expect to see widespread precipitation today with isolated afternoon thunderstorms. VFR conditions should prevail, but some of the heavier rainshowers may bring lower ceiling and/or visibility. Hinsberger && .FIRE WEATHER...Widespread precipitation is expected through Monday afternoon while an upper low spins over NV/UT. Isolated thunderstorms are possible again this afternoon with peak heating. Strong wind gusts are possible around the storms. Extensive cloud cover and precipitation will keep humidity high throughout the day. Drier conditions are expected to move into the area on Tuesday as a transient ridge advances through Idaho, and the upper low lifts out of UT. Models continue to show good agreement on a cold front pushing through the region on Wednesday. There is a good chance this front may stall over Idaho giving us more rainfall through Saturday. Hinsberger && .HYDROLOGY...Several area streams and rivers are experiencing high flows and minor flooding. Recent rainfall is aggravating the situation in some areas. Rainfall amounts across most of central and east Idaho today and this evening will generally be in the 0.25 to 0.50 inch range with locally heavier amounts. Additional rainfall is possible Monday with another 0.25 inches possible with locally heavier amounts possible, especially across the Central Idaho mountains. Some area rivers may rise quickly into early next week. Tributaries along the Big Wood, Big Lost, Teton River, and lower Henrys Fork are especially vulnerable. All these rivers will likely peak in the next day or two before gradually dropping off by the end of the week into the weekend. Valle/Wyatt && .PIH WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Local storm report, May 27, 9:43 AM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
943 AM MDT SUN MAY 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL RUPERT 42.62N 113.67W
05/26/2018 M1.00 INCH MINIDOKA ID BROADCAST MEDIA
REPORTED VIA KMVT FACEBOOK LIVE FEED.
0427 PM TSTM WND DMG RUPERT 42.62N 113.67W
05/26/2018 MINIDOKA ID BROADCAST MEDIA
MULTIPLE REPORTS OF POWER OUT IN RUPERT. NO
INFORMATION AB OUT HOW MANY OR LENGTH OF
OUTAGE. REPORTED VIA KMVT FACEBOOK LIVE
FEED.
0430 PM HAIL DECLO 42.52N 113.63W
05/26/2018 M0.50 INCH CASSIA ID BROADCAST MEDIA
REPORTED VIA KMVT FACEBOOK LIVE FEED.
0438 PM HAIL 1 S RUPERT 42.61N 113.68W
05/26/2018 M0.50 INCH MINIDOKA ID BROADCAST MEDIA
REPORTED VIA KMVT FACEBOOK LIVE FEED.
&&The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:08 PM MDT | Special Weather Statement | PIH | Custer | 52 min |
| May 26, 7:27 PM MDT | Special Weather Statement | PIH | Caribou | 48 min |
| May 26, 8:01 PM MDT | Special Weather Statement | PIH | Caribou | 44 min |
| May 26, 10:09 PM MDT | Special Weather Statement | PIH | Bannock | 51 min |
| May 27, 11:28 AM MDT | Special Weather Statement | PIH | Bonneville | 92 min |
| May 27, 12:38 PM MDT | River Flood Warning | PIH | Custer | 15 days |
| May 27, 1:00 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Caribou | 19 min |
| May 27, 1:47 PM MDT | Special Weather Statement | PIH | Bannock | 43 min |
| May 27, 2:48 PM MDT | Special Weather Statement | PIH | Butte | 42 min |
| May 27, 2:56 PM MDT | Special Weather Statement | PIH | Butte | 34 min |
| May 27, 3:22 PM MDT | Special Weather Statement | PIH | Butte | 38 min |
| May 27, 3:59 PM MDT | Special Weather Statement | PIH | Butte | 31 min |
Nearby
River Flood Warnings in Idaho, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.